# SDR CALA2016062700385

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 50,121 hours, 15,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N8402
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD APU FIREWALL AT STA 1885.2 HAS SMALL GOUGE, CENTER LOWER AREA.  REMOVED GOUGE, CUTOUT, ON FWD APU FIREWALL AT STA 1885.2 LOWER CENTER AREA, REF SRM 51-10-02, PERFORMED UT THICKNESS INSP.  FOUND OUT OF LIMITS, REF SRM 53-80-08.  FABRICATED AND AMP; INSTALLED DOUBLER REPAIR REF0 SRM 50-80-08, FIG 201, REPAIR 2 .
